{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602012235534881   Reference number:68A0271213

НЕЛИНЕЙНЫЕ ЗАДАЧИ ДЛЯ СФЕРИЧЕСКОЙ ОБОЛОЧКИ С ПОДКРЕПЛЕННЫМ ОТВЕРСТИЕМ

補強された孔を持つ球殼の非線形問題
Author (1):
Material:
Volume:Issue:Page: 133-136  Publication year: 1968
JST Material Number: R0263A  ISSN: 0032-8243  CODEN: PMVAA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page